# SDR YENA20130119017

- Difficulty date: January 19, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 15,891 hours, 5,256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Detached
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 73 ROC-JFK, CREW REPORTED DOOR 1R MANUAL SLIDE RELEASE HANDLE DETACHED FROM DOOR.  RE-INSTALLED MANUAL SLIDE RELEASE HANDLE WITH A NEW SLIDE STUD ASSEMBLY IAW AMM 25-62-44-04, OPS CHECK OK.  FOUND PLASTIC SHEETING PULLED OFF STUD ASSEMBLY REPLACED SLIDE STUD ASSEMBLY IAW AMM 25-62-44-04.
